You might liike to read this

Went to my GP today because my meds are making me cold shortness of breath and cramping under ribs she said it could be sytoms of Serotonin toxicidty.

She has given me some Valium to see if it helps.

Just when i was doing so good about getting off some of them.

Anyway came home checked out about it very interesting worth a read.

mdjunction.com/forums/perma...

6 Replies

oldestnewest
  • Thanks all information greatly appreciated. Good luck and take care

  • Thanks for the information.

  • Thank you so much for the Post! I hope you feel better soon.

  • Shortness of breath is also one of the signs of pernicious anaemia (PA) which is caused by an inability to absorb vitamin B12, and it used to be called the 'sighs' before they had a treatment for it. If there isn't another obvious reason for being breathless ask your GP to do a blood test for it. If nothing else it will eliminate it as a cause.

    The treatment is an intramuscular injection that converts to B12 in the body. It is worth checking out as people who are taking l-dopa have been found in some studies to develop PA, especially if they are over 60, and if it is untreated it makes you extremely tired and unwell.

    I've been taking l-dopa for 9 years and PA was found accidentally when I had some tests for something else. The injections give me a lot more energy.

  • Thanks LIndy but shes done all my bloods every thing is perfect it becomes very annoying when B12s ok colestrol good sugars good irons good plus every thing else.

  • Joss, Just checking you had all bases covered, it is so easy to put everything down to PD. Having said that, breathlessness has been one of my own issues, and it is not all B12 as it predates that by years. I wonder if it would help to do a diary for a week or two where you note exactly what times are worst or when it comes on, to see if there is a pattern. Good luck with getting some help with it.

You may also like...